loading page

Cyclophosphamide induced Pneumonitis in patients receiving dose dense chemotherapy for early breast cancer. A case series and review of the literature.
  • +2
  • Brendan Kirwin,
  • Tajalli Saghaie,
  • Alvin Ing,
  • Csilla Hasovits,
  • Gavin Marx
Brendan Kirwin
Northern Haematology and Oncology Group Pty Ltd
Author Profile
Tajalli Saghaie
Macquarie University Faculty of Medicine Health and Human Sciences
Author Profile
Alvin Ing
Macquarie University Faculty of Medicine Health and Human Sciences
Author Profile
Csilla Hasovits
Northern Haematology and Oncology Group Pty Ltd
Author Profile
Gavin Marx
Northern Haematology and Oncology Group Pty Ltd

Corresponding Author:[email protected]

Author Profile

Abstract

Cyclophosphamide induced pneumonitis is a rare adverse event in patients receiving adjuvant chemotherapy for breast cancer. It has been infrequently reported in the literature and based on the described cases it appears to be associated with dose dense regimens. We report three cases of cyclophosphamide induced pneumonitis who were treated at our centre. Our cases illustrate that careful attention must be paid to timing of symptoms to ensure the correct causative chemotherapy agent is identified so that potentially curative agents in the chemotherapy regime are not omitted.